Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What should be done for "Dolo650" overdose?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2750 Questions
I have taken 10 dolo 650 at a time what should I do quickly home remedy. I Took 2 hours back and I vomited half an hour back
Posted Sat, 25 Jan 2014 in General Health
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer: You need to go to ER Detailed Answer: Hi, 10 Tablets of Dolo 650 mg is excessively high dose. It can cause liver damage. In fact can cause Acute Liver Failure. There is no point in trying home remedies , I suggest you to rush to ER , get under observation , a gastric lavage , I.v. fluids , and get liver function test , Coagulation profile. You will be treated if required with N-Acetyl Cystine. I am not saying that your liver would get damaged. It's not necessary but yes , it's a common complication at this dosage. Don't play and experiment with your life , go to ER. I hope I am able to solve your query , still if you have any query ask me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor